Sh:567

Bib entry
@article{Sh:567,
 author = {Baldwin, John T. and Shelah, Saharon},
 title = {{DOP and FCP in generic structures}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {63},
 number = {2},
 year = {1998},
 pages = {427--438},
 issn = {0022-4812},
 doi = {10.2307/2586841},
 mrclass = {03C45 (03C13)},
 mrnumber = {1625876},
 mrreviewer = {Alexandre Ivanov},
 doi = {10.2307/2586841},
 note = {\href{https://arxiv.org/abs/math/9607228}{arXiv: math/9607228}},
 arxiv_number = {math/9607228},
 keyword = {0-1 laws}
}